# SDR CA960227010

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 180A
- Engine: Cont O470K
- Propeller: Mcauly D2A34C58
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Part number: 646277
- Condition: Galled
- Location: #3 Cyl Exhaust
- Part time: 830 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) #3 CYLINDER EXHAUST HYDRAULIC LIFTER GALLED (DISINTEGRATED).
